# SDR F3LA202508190279

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N366FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09465
- Aircraft time: 16,611 hours, 7,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. R/H SHEAR PLATE BETWEEN FR.69-70 WAS FOUND CRACKED.   PERFORMED REPLACEMENT OF R/H SHEAR PLATE BETWEEN FR. 69-70 I.A.W 51-72-11 REV 45. MX ACTION IS ACCEPTABLE.
